# SDR UALA2013062404362

- Difficulty date: June 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 48,194 hours, 5,836 cycles
- Engine: Pwa PW4090
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 0154GT2
- Part serial: 49912
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENGINE CONTROL SYS IS OPERATING WITH REDUCED REDUNDANCY.  REPLACED P2T2 PROBE IAW AMM 77-11-03-401. SN OFF-49912 SN ON-59301. LEAK CHECKED GOOD. IAW AMM 77-11-03-501, PERFORMED TEST NR 6 EEC IDLE CHECK. NO EICAS MESSAGES NOTED.
